# SDR UPS804729

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION FORWARD CARGO BAY IN NUTPLATE HOLES IN THE LOWER FLANGE OF THE S40 FLOOR BEAM LBL 17-RBL 58 WL 201.  MAINTENANCE BLENDED CORROSION AND FOUND OUT OF LIMITS, CUT FLOOR BEAM LOWER FLANGE AND REPAIRED IAW E.O. B727-5310-7452-A.
